Hypersurfaces in an almost paracontact manifold

B. B. Sinha; R. Sharma

Matematički Vesnik (1980)

  • Volume: 4(17)(32), Issue: 69, page 105-112
  • ISSN: 0025-5165

How to cite


B. B. Sinha, and R. Sharma. "Hypersurfaces in an almost paracontact manifold." Matematički Vesnik 4(17)(32).69 (1980): 105-112. <http://eudml.org/doc/260443>.

author = {B. B. Sinha, R. Sharma},
journal = {Matematički Vesnik},
language = {eng},
number = {69},
pages = {105-112},
publisher = {Društvo matematičara Srbije},
title = {Hypersurfaces in an almost paracontact manifold},
url = {http://eudml.org/doc/260443},
volume = {4(17)(32)},
year = {1980},

AU - B. B. Sinha
AU - R. Sharma
TI - Hypersurfaces in an almost paracontact manifold
JO - Matematički Vesnik
PY - 1980
PB - Društvo matematičara Srbije
VL - 4(17)(32)
IS - 69
SP - 105
EP - 112
LA - eng
UR - http://eudml.org/doc/260443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.